What medication should I consider?
avatar
rhodasmom posted:
I had a bone density over 2 years ago and it showed that I had osteoporosis. I think my scores were -3.9 and -4.2. I took recast and I got a fever of over 101 the next day. I didn't call the doctor however because it said that this was one of the side effects. I know that I need to have another one. The doctor hasn't mentioned it to me. I also suffer with eczema very bad and have even had to take steroids so that I would stop itching. I am a 57 year old woman.
Reply
 
avatar
canandaiguany responded:
My doctor recommended my taking Reclast also.
I have not done it yet.
I understand there is excruciating bone pain in the
beginning. Did that happen to you?
Also did the eczema occur from the Reclast?
Did you have the fever long?
These drugs are so scary.
 
avatar
atti_editor replied to canandaiguany's response:
Hi canandaiguany,

While you wait for rhodasmom's response, you might be interested to read these reviews of Reclast from other WebMD members.

Best wishes,
Atti